# SDR FDEA201904250921

- Difficulty date: April 25, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE  OUTBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION CORROSION AT RIGHT WING -  WING SIDE OUTBOARD FLAP INBOARD HINGE  OUTBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-08 AND E.A. # : 1-5750-T0346670 P1 STEP 2A. TITLE: WINGS- FLIGHT SURFACES- EO 1-  5750-7-5002- RH WING-  OUTBD FLAP, INBD FWD HINGE (WING SIDE) -CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
